Erin (thevelvetsun) wrote in vaginapagina,
Erin
thevelvetsun
vaginapagina

4 days of spotting

I've been on Portia for about a year, stacking up for a few months at a time to not have to deal with a period. I think the last time I took the sugar pills was 5 or 6-ish months ago. I've never experienced any spotting before, but now I am.

I've been spotting for the last 4 days, to the point where I go through a pantyliner every 7-8 hours. I've also been experiencing some mild cramping, almost like a period but not as bad.

I'm wondering if I should just stop taking the pills for 7 days and let my body reset itself? Or should I just keep taking them and hope this stops soon? I'm not sexually active so I don't need them for that, I just really don't want to deal with a period if I don't have to.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments